# SDR QXEA2025012900014

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 17,365 hours, 11,806 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RED ARROW PLACARD DAMAGED, MISSING TIP. REMOVED FROM SERVICE. INSTALLED NEW L1 DOOR RED ARROW PLACARD AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
